# SDR SWAA2019070334419

- Difficulty date: June 26, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 27,568 hours, 16,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5600
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR WET AREA, INTERCOSTAL UPPER FLANGE CRACKED AT FASTENER HOLE BETWEEN BS. 328 TO BS. 344, LBL 47.  R&R INTERCOSTAL IAW SRM & DWG.
